MathSciNet Relay Station
MathSciNet bibliographic data
MR951512 (90a:53044) 53C20 (53C21)
Grove, Karsten; Petersen, Peter, V Bounding homotopy types by geometry. Ann. of Math. (2) 128 (1988), no. 1, 195–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement